| Catalog Number |
100/816/070 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the portex uncuffed was mis-stocked and mistaken for cuffed, resulting in the surgeon being provided with the wrong tube.The packaging label did not specify "uncuffed" and both packages were similar, making it difficult to differentiate.One box did not indicate it was uncuffed.There was patient involvement but no patient harm/adverse event.
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.